# SDR RAIA0009017

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 11,759 hours, 11,049 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,748 hours, 12,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 31058993
- Condition: Failed
- Location: Lt Engine
- Part time: 155 hours, 176 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6124-JFK- LEFT AND RIGHT ENGINE IEC''S FAILED DURING TAXI.  MAINTENANCE INSPECTED AND FOUND LEFT ENGINE NTS PRESSURE SWITCH FAILED.  MAINTENANCE REPLACED LEFT ENGINE NTS PRESSURE SWITCH.
